| Model Number |
36302 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the customer stated that the adhesive strength of the condom urinals adhere only briefly and slip off with every movement.Per follow-up information received via ibc on 30nov2022, stated that the patient complains about the adhesion and the length of the wearing time to insufficient adhesion.Also stated that there was no information on the connection with a urine bag.Based on sample evaluation received on 12dec2022, stated that strong adhesion was found in male external catheter.Based on sample evaluation received on 04jan2023, stated that strong adhesion was found in male external catheter for the additional samples received.
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer stated that the adhesive strength of the condom urinals adhere only briefly and slip off with every movement.As per follow-up information received via ibc on 30nov2022, stated that the patient complains about the adhesion and the length of the wearing time to insufficient adhesion.Also stated that there was no information on the connection with a urine bag.Based on sample evaluation received on 12dec2022, stated that strong adhesion was found in male external catheter.Based on sample evaluation received on 04jan2023, stated that additional samples were received for which the issue was unknown.